RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2011, Volume 7, Number 1, Pages 87–95 (Mi jmag167)  

This article is cited in 3 scientific papers (total in 3 papers)

L- and M-structure in lush spaces

E. Pipping

Fachbereich Mathematik und Informatik, Freie Universität Berlin, 10115, Berlin, Germany

Abstract: Let $X$ be a Banach space which is lush. It is shown that if a subspace of $X$ is either an L-summand or an M-ideal then it is also lush.

Key words and phrases: lushness, M-summand, M-ideal, L-summand.

Full text: PDF file (272 kB)
Full text: http:/.../abstract.php?uid=jm07-0087e
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
MSC: 46B20
Received: 09.09.2010
Language: English

Citation: E. Pipping, “L- and M-structure in lush spaces”, Zh. Mat. Fiz. Anal. Geom., 7:1 (2011), 87–95

Citation in format AMSBIB
\Bibitem{Pip11}
\by E.~Pipping
\paper L- and M-structure in lush spaces
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2011
\vol 7
\issue 1
\pages 87--95
\mathnet{http://mi.mathnet.ru/jmag167}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760051}
\zmath{https://zbmath.org/?q=an:1235.46016}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291152800005}


Linking options:
  • http://mi.mathnet.ru/eng/jmag167
  • http://mi.mathnet.ru/eng/jmag/v7/i1/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Tan D., Huang X., Liu R., “Generalized-Lush Spaces and the Mazur-Ulam Property”, Studia Math., 219:2 (2013), 139–153  crossref  mathscinet  zmath  isi  scopus
    2. Hardtke J.-D., “Some Remarks on Generalised Lush Spaces”, Studia Math., 231:1 (2015), 29–44  crossref  mathscinet  zmath  isi  elib
    3. Kadets V. Martin M. Meri J. Perez A., “Spear Operators Between Banach Spaces Preface”: Kadets, V Martin, M Meri, J Perez, A, Spear Operators Between Banach Spaces, Lect. Notes Math., Lecture Notes in Mathematics, 2205, Springer International Publishing Ag, 2018, IX+  mathscinet  isi
  • Number of views:
    This page:87
    Full text:50
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019